# SDR USAA950160

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Bs 1418
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND TWO EACH CRACKS BOTH .5 INCH, STA 1418 LONGERON 2 LT BELTFRAME.  CUT OUT DAMAGE AREA AND INSTALLED FILLER, DOUBLERS PER SRM 53-03 FIG 32 SHT 4 PG 135.  (W)
